Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 222, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 16, 2016, 6:26 PM CDT for Mitchell County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2016, 6:26 PM CDT (23:26 UTC)
- Expired
- Sep 16, 2016, 7:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Mitchell County, TX
The radar
The San Angelo radar (KSJT), 97 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 16, 4:34 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 995 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.2
The text
As transmitted.
219
WUUS54 KMAF 162326
SVRMAF
TXC335-170015-
/O.NEW.KMAF.SV.W.0222.160916T2326Z-160917T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
626 PM CDT FRI SEP 16 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MITCHELL COUNTY IN WESTERN TEXAS...
* UNTIL 715 PM CDT
* AT 626 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAMPION
CREEK RESERVOIR...OR 13 MILES SOUTH OF COLORADO CITY...MOVING EAST
AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CHAMPION CREEK RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3209 10105 3237 10081 3230 10066 3209 10067
TIME...MOT...LOC 2326Z 291DEG 18KT 3220 10085
HAIL...1.00IN
WIND...70MPH
$$
801 follow-up statement
508
WWUS54 KMAF 162342
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
642 PM CDT FRI SEP 16 2016
TXC335-170015-
/O.CON.KMAF.SV.W.0222.000000T0000Z-160917T0015Z/
MITCHELL TX-
642 PM CDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN MITCHELL COUNTY...
AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SILVER...OR 19
MILES SOUTHEAST OF COLORADO CITY...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN MITCHELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3209 10089 3231 10077 3230 10066 3209 10067
TIME...MOT...LOC 2342Z 290DEG 21KT 3216 10071
HAIL...1.75IN
WIND...70MPH
$$
80What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 6:18 PM CDT, 8 minutes earlier.
Area forecast discussion, Sep 16, 6:18 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 618 PM CDT FRI SEP 16 2016 .DISCUSSION... See aviation discussion below. && .AVIATION... Outflow boundary moving thru MAF is A focus for storms and have continued TEMPO TSRA for MAF/FST. Severe storms are possible, large hail and strong have been reported across parts of the larger area. Otherwise MVFR CIGS expected at most sites after 06Z and probably holding thru late morning. && .PREV DISCUSSION... /issued 150 PM CDT FRI SEP 16 2016/ DISCUSSION... SW flow aloft has been convectively active with a 70kt 3h jet stretching across the wrn CWFA again today. Meanwhile there is a surface boundary nearing the nrn CWFA with mostly 60-65 dwpnts in place. Pre-convective lapse rates are steeper today than yesterday and along with said moisture this will yield SB CAPES of 2000-3000 J/KG across much of the area. This with 0-6km bulk shear of 40kts does support more severe wx today. Our favored scenario is that the boundary to the n is enhanced/pushed farther south by convective outflow and will move into the nrn CWFA in phase with daytime heating and in proximity to the upper jet. Convergence could increase along the boundary late this afternoon/early evening when 85h winds increase resulting in the proliferation of storms INVOF I-20 from Monahans to C. City and northward. Large hail and strong winds are the main concerns, but with the boundary a brief spin-up cannot be ruled out (NAM12 0-3km SRH 276 m2/s2). More of the same is possible Saturday as the main 3h jet kicks out with much of the PB within the left rear quadrant of said jet. Locally heavy rain will be possible today and Saturday. Parts of SE NM and the northern tier of the CWFA will be most susceptible to flooding or flash flooding with precipitable water from 1-1.5 standard deviations above normal and recent rainfall. A few -SHRA/-TSRA will be possible across the Trans Pecos Mtns Sunday, but the main theme will be the resurgence of the mid level ridge Sunday/Monday and the return of above normal temps and dry conditions. Mid level flow will be favored to be from the SE Tue/Wed so temps will cool a few degrees at least across the PB, not so much farther w. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 68 89 70 93 / 60 30 30 10 Carlsbad 64 88 65 92 / 20 30 30 10 Dryden 72 94 72 94 / 20 20 10 10 Fort Stockton 69 92 70 94 / 30 30 30 10 Guadalupe Pass 63 82 64 85 / 20 20 30 10 Hobbs 63 83 64 88 / 40 40 40 10 Marfa 61 85 62 85 / 30 30 30 20 Midland Intl Airport 68 90 69 93 / 40 30 30 10 Odessa 68 89 70 92 / 40 40 30 10 Wink 68 92 69 94 / 30 40 30 10 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. &&
Hazardous weather outlook, Sep 16, 1:38 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 138 PM CDT FRI SEP 16 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-171845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 138 PM CDT FRI SEP 16 2016 /1238 PM MDT FRI SEP 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FROM SOUTHEAST NEW MEXICO INTO THE PERMIAN BASIN THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL COULD RESULT IN LOCALIZED FLOODING CONCERNS...PARTICULARLY IN LOW LYING AREAS AND AREAS WITH POOR DRAINAGE...AS WELL AS ANY LOCATIONS THAT RECEIVED RECENT RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN BASIN SATURDAY. STORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT ACROSS SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Sep 16, 5:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
552 PM CDT FRI SEP 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL GRANDFALLS 31.34N 102.85W
09/16/2016 E1.00 INCH WARD TX PUBLIC
NICKEL TO QUARTER SIZE HAIL IN GRANDFALLS
&&
AKLSpecial weather statement, Sep 16, 6:06 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 606 PM CDT FRI SEP 16 2016 TXZ058-067-075-162345- REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-PECOS TX- 606 PM CDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS...CENTRAL WARD AND SOUTHEASTERN REEVES COUNTIES UNTIL 645 PM CDT... AT 606 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF COYANOSA...OR 24 MILES NORTHWEST OF FORT STOCKTON... MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COYANOSA AND B F GOODRICH TESTING TRACK. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 3095 10321 3107 10337 3147 10315 3105 10276 TIME...MOT...LOC 2306Z 219DEG 29KT 3107 10324
Special weather statement, Sep 16, 6:19 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
619 PM CDT FRI SEP 16 2016
TXZ053-170000-
MITCHELL TX-
619 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY
UNTIL 700 PM CDT...
AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHAMPION CREEK RESERVOIR...OR 12 MILES SOUTH OF COLORADO
CITY...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHAMPION CREEK RESERVOIR...LAKE COLORADO CITY STATE PARK AND LAKE
COLORADO CITY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.
LAT...LON 3208 10109 3209 10111 3236 10091 3228 10066
3209 10067
TIME...MOT...LOC 2319Z 291DEG 18KT 3223 10089
80Special weather statement, Sep 16, 6:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 622 PM CDT FRI SEP 16 2016 TXZ058-075-170000- REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX- 622 PM CDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND SOUTHEASTERN REEVES COUNTIES UNTIL 700 PM CDT... AT 622 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF SARAGOSA...OR 31 MILES SOUTH OF PECOS...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... B F GOODRICH TESTING TRACK AND FIRESTONE TEST TRACK. THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 218 AND 247. LAT...LON 3083 10343 3097 10358 3132 10321 3093 10295 TIME...MOT...LOC 2322Z 227DEG 24KT 3096 10345
Special weather statement, Sep 16, 6:24 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 624 PM CDT FRI SEP 16 2016 TXZ074-081-170015- BIG BEND AREA TX-DAVIS/APACHE MOUNTAINS AREA TX- 624 PM CDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY UNTIL 715 PM CDT... AT 624 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALPINE...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALPINE...MARATHON AND ALTUDA. LAT...LON 3028 10365 3046 10361 3043 10318 3015 10325 TIME...MOT...LOC 2324Z 280DEG 19KT 3036 10355
Special weather statement, Sep 16, 6:26 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
626 PM CDT FRI SEP 16 2016
TXZ060-061-068-170015-
WINKLER TX-ECTOR TX-CRANE TX-
626 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRANE...SOUTHEASTERN
WINKLER AND ECTOR COUNTIES UNTIL 715 PM CDT...
AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PENWELL...OR 15 MILES SOUTHWEST OF WEST ODESSA...MOVING
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ODESSA...WEST ODESSA...PENWELL...MONAHANS SANDHILLS STATE PARK...
ODESSA SCHELEMEYER FIELD AND PLEASANT FARMS.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 89 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.
LAT...LON 3152 10259 3161 10277 3165 10277 3165 10284
3172 10297 3200 10251 3192 10232 3169 10230
TIME...MOT...LOC 2325Z 226DEG 25KT 3164 10261
67The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:44 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Jeff Davis | 61 min |
| Sep 15, 7:58 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 24 min |
| Sep 15, 8:32 PM CDT | Special Weather Statement | MAF | Culberson | 58 min |
| Sep 15, 8:36 PM CDT | Special Weather Statement | MAF | 54 min | |
| Sep 15, 9:13 PM CDT | Special Weather Statement | MAF | Culberson | 62 min |
| Sep 15, 11:37 PM CDT | Special Weather Statement | MAF | Dawson | 38 min |
| Sep 16, 12:07 AM CDT | Special Weather Statement | MAF | Dawson, Gaines | 23 min |
| Sep 16, 12:40 AM CDT | Areal Flood Advisory | MAF | Gaines | 3 hr |
| Sep 16, 1:14 AM CDT | Areal Flood Advisory | MAF | Borden, Dawson | 4 hr |
| Sep 16, 1:29 AM CDT | Areal Flood Advisory | MAF | Scurry | 4 hr |
| Sep 16, 1:56 AM CDT | Special Weather Statement | MAF | Andrews | 34 min |
| Sep 16, 3:16 PM CDT | Special Weather Statement | MAF | Pecos | 44 min |
| Sep 16, 3:22 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 53 min |
| Sep 16, 3:29 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 31 min |
| Sep 16, 3:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 65 min |
| Sep 16, 4:08 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 67 min |
| Sep 16, 4:18 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos | 3 hr |
| Sep 16, 4:29 PM CDT | Special Weather Statement | MAF | Ward | 46 min |
| Sep 16, 4:31 PM CDT | Special Weather Statement | MAF | Borden | 44 min |
| Sep 16, 4:43 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 62 min |
| Sep 16, 4:53 PM CDT | Special Weather Statement | MAF | Pecos | 37 min |
| Sep 16, 5:14 PM CDT | Special Weather Statement | MAF | Ward | 46 min |
| Sep 16, 5:24 PM CDT | Areal Flood Advisory | MAF | Scurry | 3 hr |
| Sep 16, 5:27 PM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| Sep 16, 5:38 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Ward | 52 min |
| Sep 16, 5:43 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 62 min |
| Sep 16, 5:58 PM CDT | Areal Flood Advisory | MAF | Mitchell | 3 hr |
| Sep 16, 6:06 PM CDT | Special Weather Statement | MAF | Ward | 39 min |
| Sep 16, 6:19 PM CDT | Special Weather Statement | MAF | Mitchell | 41 min |
| Sep 16, 6:22 PM CDT | Special Weather Statement | MAF | Reeves | 38 min |
| Sep 16, 6:24 PM CDT | Special Weather Statement | MAF | 51 min | |
| Sep 16, 6:26 PM CDT | Special Weather Statement | MAF | Ector | 49 min |
| Sep 16, 6:29 PM CDT | Special Weather Statement | MAF | Glasscock | 46 min |
| Sep 16, 6:37 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 53 min |
| Sep 16, 6:46 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 29 min |
| Sep 16, 6:51 PM CDT | Special Weather Statement | MAF | Brewster | 39 min |
| Sep 16, 6:56 PM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.